Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What treatment should I take for acne on my face, back and chest ?

Hello...I am a 19 year old girl and for the past 3 years i have been having pimples that are leaving acne on my face , chest and on my back. I want to find out the best cure for this...thanks
Asked On : Thu, 20 Jan 2011
Answers:  2 Views:  1318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for choosing HCM.,
Acne on chest ands back and face....,
It is due to hyperacivity of hormones leads to...,
infection and obstruction of sebacious glands..,
1) Take plenty of vegetables, fresh fruits...,
2) Frequent washes with FASH BAR.....contains Zyndet and Triclosan..,
3) Tab Isotretinoin 20 mg daily for 15 days...,
4) Persol 5% gel apply on chest and back 2 times daily...,
5) 1% Clindamycin gel (Zyclin-nano) ...,
So follow and get good result..,
Answered: Sun, 15 Jan 2012
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi! hopez ,
Welcome to HealthcareMagic forum,
At 19 ,there can be lot of reasons as to why you are getting pimples.It can be either hormonal disturbances ,or a wrong selection of soap,or moisturizer,oily face,dust ,etc..Pimple if not treated can lead to scars like pits or black spots .Its important to treat first the pimples and then scars.There are various antibiotics available which specially work on pimples.If this doesn't work then we have retinoids which works wonders on pimples(but that needs lot of investigations & precautions.Topically you can apply clindamycin cream or nadofloxacin cream .And lastly if nothing works good then you need to go for hormonal assessment and get treated by hormonal medicines.
All this requires a proper consultation by a dermatologist.For pimple marks you can go for chemical peels with glycolic acid or salicylic acid.This would gradually reduce your marks.
Take care,
Answered: Thu, 20 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor